Access count of this item: 138

Files in This Item:
File Description SizeFormat 
1775-07.pdf472.38 kBAdobe PDFView/Open
Title: 擬リーマン空間型内の平均曲率ベクトルが零となるローレンツ曲面について (部分多様体の微分幾何学的研究)
Authors: 三浦, 幸平  KAKEN_name
Author's alias: Miura, Kouhei
Issue Date: Jan-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1775
Start page: 80
End page: 84
Appears in Collections:Differential Geometry of Submanifolds

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.